# SDR DHL2001801014

- Difficulty date: November 10, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Engine: Ge CFM562C
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENG NR 1 SHUTDOWN - OIL QUANTITY AT  2 QUARTS WITH SLIGHT FLUCTUATION IN PRESSURE - 1 TO 2 POUNDS.  FOUND STARTER PAD LEAKING.  REMOVED STARTER, REPLACED GARLOCK SEAL & ASSOCIATED O-RINGS, REINSTALLED STARTER PER 80-10-00.  PERFORMED RUN, NO LEAKS NOTED.
